I take Zanaflex for back spasms and if i get up after sitting or lying down for a while after taking the tablets, I get ringing in my ears and they feel as if they're fillin up with fluid....i get a stuffy feeling in my ears and temporary hearing loss (not total, but muffled)
I haven't really been able to find any other evidence of this anywhere else...but it always seems to go away after a few minutes.
I know this question was asked some time ago, but felt like chiming in. I have been taking Zanaflex daily since 2007. A bit of quick context...diagnosed with Hodgkin's Lymphoma in 2003 with bone (4 vertabrae) and bone marrow involvement...received 30 days of radiation late 2003, one of the sites being two thoracic vertebrae...very pronounced muscle atrophy (basically neucrotic muscle tissue)) started causing very painful muscle spasms across my back in 2007 necessitating use of muscle relaxers. I now take up to 8 pills a day, reserving 2-3 for bedtime. I have been lucky enough to enjoy being in remission since 2004. On many occasions I've experienced muted hearing and very pronounced ringing in my ears, but as best as I can remember, always with the higher bedtime dose...only noticing it if I happen to wake up during the night and often do because of pain. Thankfully these issues have ALWAYS been gone by morning...over the almost 10 years of taking Zanaflex I've had this experience 100's of times without these side effects becoming permanent. Hopefully describing my experience it will provide some answers and help others
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.